# SDR RAIA00601044

- Difficulty date: January 18, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 12,584 hours, 11,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX INSPECTION - STL - MAINTENANCE FOUND THE EMERGENCY FLOOR STRIP AT ROW 12, LOWER EXIT SIGN, AND STRIP AT 4A INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND REPAIRED A BROKEN WIRE.
